# SDR FDEA201312092942

- Difficulty date: December 9, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX146N51106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STATION 1661 FLOOR BEAM UPPER SURFACE CORRODED.  REMOVED FLOOR BEAM, FABRICATED NEW PART FROM, BAC 1518-338A, LOCATED AND DRILLED IAW DRAWING 146N5110-6, PRIMED IAW-AMM-51-21-10, APPLIED TOP COAT IAW-AMM-51-21-10, MARKED AS FX-146N5110-6, INSTALLED IAW-SRM-51-40-02 AND DRWG 146N5110-6, AT STA 1661, CAT "A" MAJOR REPAIR.
